Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 52, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 6, 2017, 11:58 PM CST for 6 counties in Missouri. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2017, 11:58 PM CST (05:58 UTC)
- Expired
- Mar 7, 2017, 1:00 AM CST
- In force
- 62 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Christian County, MO, Laclede County, MO, Pulaski County, MO, Texas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 93 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 12:00 AM CST | TSTM WND DMG | 2 Ene Manes, MO | BUILDING BLOWN OVER DUE TO DAMAGING WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 6:51 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 629 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 542 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.2
The text
As transmitted.
391
WUUS53 KSGF 070558
SVRSGF
MOC043-105-169-215-225-229-070700-
/O.NEW.KSGF.SV.W.0052.170307T0558Z-170307T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1158 PM CST MON MAR 6 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Southern Webster County in southwestern Missouri...
Wright County in southwestern Missouri...
Northeastern Christian County in southwestern Missouri...
Southeastern Laclede County in southwestern Missouri...
Southeastern Pulaski County in central Missouri...
Texas County in south central Missouri...
* Until 100 AM CST
* At 1158 PM CST, severe thunderstorms were located along a line
extending from Fort Leonard Wood to 7 miles west of Ava, moving
southeast at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Ozark... Fort Leonard Wood...
Mountain Grove... St. Robert...
Licking... Rogersville...
Cabool... Houston...
Seymour... Mansfield...
Fordland... Dawson...
Norwood... Hartville...
Summersville... Duncan...
Raymondville... Diggins...
Huggins... Plato...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for south central,
central, southwestern and east central Missouri.
LAT...LON 3705 9166 3707 9290 3701 9291 3701 9325
3709 9311 3709 9307 3718 9306 3780 9216
3780 9203 3760 9203 3760 9176 3743 9176
3742 9164
TIME...MOT...LOC 0558Z 296DEG 38KT 3774 9204 3693 9279
HAIL...1.00IN
WIND...70MPH
$$
Frye4 follow-up statements
731
WWUS53 KSGF 070614
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1214 AM CST TUE MAR 7 2017
MOC043-105-169-070624-
/O.CAN.KSGF.SV.W.0052.000000T0000Z-170307T0700Z/
Christian MO-Laclede MO-Pulaski MO-
1214 AM CST TUE MAR 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHRISTIAN...
SOUTHEASTERN LACLEDE AND SOUTHEASTERN PULASKI COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 300 AM CST for south central,
southwestern and east central Missouri.
LAT...LON 3705 9166 3707 9290 3747 9225 3760 9225
3760 9176 3743 9176 3742 9164
TIME...MOT...LOC 0614Z 263DEG 45KT 3769 9185 3682 9240
$$
MOC215-225-229-070700-
/O.CON.KSGF.SV.W.0052.000000T0000Z-170307T0700Z/
Webster MO-Wright MO-Texas MO-
1214 AM CST TUE MAR 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CST
FOR SOUTHEASTERN WEBSTER...WRIGHT AND TEXAS COUNTIES...
At 1214 AM CST, severe thunderstorms were located along a line
extending from 12 miles north of Licking to 15 miles north of
Gainesville, moving east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Mountain Grove... Licking...
Cabool... Houston...
Seymour... Mansfield...
Dawson... Norwood...
Hartville... Summersville...
Raymondville... Huggins...
Plato... Manes...
Success... Eunice...
Yukon... Roby...
Clear Springs... Solo...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for south central,
southwestern and east central Missouri.
LAT...LON 3705 9166 3707 9290 3747 9225 3760 9225
3760 9176 3743 9176 3742 9164
TIME...MOT...LOC 0614Z 263DEG 45KT 3769 9185 3682 9240
HAIL...1.00IN
WIND...70MPH
$$
Frye286
WWUS53 KSGF 070630
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1230 AM CST TUE MAR 7 2017
MOC225-070639-
/O.CAN.KSGF.SV.W.0052.000000T0000Z-170307T0700Z/
Webster MO-
1230 AM CST TUE MAR 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WEBSTER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 300 AM CST for south central,
southwestern and east central Missouri.
LAT...LON 3705 9166 3707 9268 3747 9225 3760 9225
3760 9176 3743 9176 3742 9164
TIME...MOT...LOC 0629Z 296DEG 38KT 3762 9167 3675 9223
$$
MOC215-229-070700-
/O.CON.KSGF.SV.W.0052.000000T0000Z-170307T0700Z/
Wright MO-Texas MO-
1230 AM CST TUE MAR 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CST
FOR SOUTHEASTERN WRIGHT AND TEXAS COUNTIES...
At 1229 AM CST, severe thunderstorms were located along a line
extending from 7 miles west of Salem to 15 miles northeast of
Gainesville, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mountain Grove... Licking...
Cabool... Houston...
Mansfield... Dawson...
Norwood... Summersville...
Raymondville... Huggins...
Plato... Success...
Eunice... Yukon...
Roby... Clear Springs...
Solo... Pine Crest...
Simmons... Arroll...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for south central,
southwestern and east central Missouri.
LAT...LON 3705 9166 3707 9268 3747 9225 3760 9225
3760 9176 3743 9176 3742 9164
TIME...MOT...LOC 0629Z 296DEG 38KT 3762 9167 3675 9223
HAIL...0.75IN
WIND...60MPH
$$
Frye673
WWUS53 KSGF 070647
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1247 AM CST TUE MAR 7 2017
MOC229-070657-
/O.CAN.KSGF.SV.W.0052.000000T0000Z-170307T0700Z/
Wright MO-
1247 AM CST TUE MAR 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WRIGHT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 300 AM CST for south central
Missouri.
LAT...LON 3705 9166 3707 9225 3708 9225 3717 9211
3743 9176 3742 9164
TIME...MOT...LOC 0647Z 296DEG 38KT 3754 9146 3667 9202
$$
MOC215-070700-
/O.CON.KSGF.SV.W.0052.000000T0000Z-170307T0700Z/
Texas MO-
1247 AM CST TUE MAR 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CST
FOR SOUTHERN TEXAS COUNTY...
At 1247 AM CST, severe thunderstorms were located along a line
extending from 8 miles southeast of Salem to 10 miles southwest of
West Plains, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cabool... Summersville...
Raymondville... Yukon...
Hartshorn... Clear Springs...
Solo... Arroll...
Pine Crest... Simmons...
Elk Creek... Eunice...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for south central
Missouri.
LAT...LON 3705 9166 3707 9225 3708 9225 3717 9211
3743 9176 3742 9164
TIME...MOT...LOC 0647Z 296DEG 38KT 3754 9146 3667 9202
HAIL...0.75IN
WIND...60MPH
$$
Frye252
WWUS53 KSGF 070657 RRA
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1257 AM CST TUE MAR 7 2017
MOC215-070707-
/O.EXP.KSGF.SV.W.0052.000000T0000Z-170307T0700Z/
Texas MO-
1257 AM CST TUE MAR 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TEXAS COUNTY WILL
EXPIRE AT 100 AM CST...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A tornado watch remains in effect until 300 AM CST for south central
Missouri.
LAT...LON 3705 9166 3707 9225 3708 9225 3717 9211
3743 9176 3742 9164
TIME...MOT...LOC 0657Z 296DEG 38KT 3750 9135 3663 9191
$$
FryeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 11:01 PM CST, 57 minutes earlier.
Area forecast discussion, Mar 6, 11:01 PM CST, 57 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1101 PM CST Mon Mar 6 2017
.SHORT TERM...(This Evening through Tuesday)
Issued at 235 PM CST Mon Mar 6 2017
Strong southerly flow continues to push relatively warm and moist
air into the area ahead of a dry line and cold front to our west.
Low level mixing this afternoon has limited dewpoints a bit, but
much of the area is still on track to see low to perhaps mid 60s
dewpoints by this evening. This will result in a moderately
unstable airmass across the region, setting the stage for severe
weather this evening into the overnight hours.
The first opportunity for severe weather will occur during the
early to mid evening hours, particularly west of Highway 65.
As height falls overspread the frontal zone, a few supercells may
develop across the warm sector, perhaps affecting the western
portions of the forecast area. Development of these discrete
supercells is still in question, but should they form, large hail
and tornadoes will be possible given very favorable shear
profiles.
Later this evening, additional development along the front will
grow upscale into a large linear complex, which will eventually
sweep east-southeast through the area from mid to late evening
into the predawn hours on Tuesday. Wind gusts to 70 MPH and large
hail appear likely with this activity. In addition, low level
shear vectors will be favorable for QLCS/mesovortex tornadoes with
the line, particularly where line segments are able to surge to
the east or east-northeast.
The discrete supercell threat will be greatest from 6-7 PM through
9-10 PM across the western CWA. By 10 PM, the line of
thunderstorms should be moving into southeastern Kansas and
western Missouri, with the line reaching a BBG to SGF to VIH line
between 11 and midnight. The line should then sweep across the
eastern half or so of the CWA through 3 AM.
Precipitation should clear the area by sunrise tomorrow, with
cooler and much drier air building into the area for Tuesday.
Gusty west to northwest winds will combine with RH between 15 and
20 percent to result in widespread elevated to significant fire
weather conditions on Tuesday. Winds will be strongest north of
I-44, and a Red Flag Warning will be in effect for this area from
11 AM through 7 PM Tuesday.
.LONG TERM...(Tuesday Night through Monday)
Issued at 235 PM CST Mon Mar 6 2017
Zonal to slightly northwest flow will keep things dry and mild
through Thursday, with rain chances returning to the region from
Friday into the weekend. Temperatures will be cooler over the
weekend, though still at or just a hair above average. Fire
weather will again be a concern on Wednesday, with winds becoming
southerly and RH dropping to around 20 percent during the
afternoon. More appreciable moisture will finally build into the
area by Thursday ahead of the next storm system.
&&
.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1056 PM CST Mon Mar 6 2017
Line of convection was quickly shifting east across the forecast
area late this evening. Very strong winds are accompanying the
linear convection with wind gusts of 60-70+ mph. The line has
shifted through JLN and should see a few hours of gusty winds
continuing there. Convection was just now shifting into SGF and
will continue into the first hour or two of the 06z TAFS and it
should push into BBG by 07-09z. There will be a brief period of
MVFR to possible IFR with the convection, but should clear rapidly
behind the line of convection. Should be clear sky for the
remainder of the period, but will see westerly surface wind gusts
pick back up by mid to late morning and continuing through the
afternoon.
&&
.FIRE WEATHER...
Issued at 235 PM CST Mon Mar 6 2017
A Red Flag Warning is in effect for areas along and north of I-44
on Tuesday, as very dry air builds into the region along with
gusty west to northwest winds. Right now, it looks like sustained
wind speeds may just touch Red Flag criteria on Tuesday; however,
very low RH is expected, with afternoon values between 15 and 20
percent.
Winds will become southerly on Wednesday, with RH expected to be
around 20 percent during the afternoon. Some parts of southeast
Kansas and western Missouri may again flirt with Red Flag
criteria.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Red Flag Warning from 11 AM to 7 PM CST Tuesday for MOZ055>058-
066>070-077>081-088>090-094.
KS...Red Flag Warning from 11 AM to 7 PM CST Tuesday for KSZ073-097-
101.
&&
SHORT TERM...Boxell
LONG TERM...Boxell
AVIATION...Lindenberg
FIRE WEATHER...BoxellHazardous weather outlook, Mar 6, 9:21 PM CST, 2 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 921 PM CST Mon Mar 6 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080330- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 921 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated Tornado risk. Elevated Hail risk. Significant Thunderstorm wind damage risk. Significant Lightning risk. Elevated Non thunderstorm wind risk. DISCUSSION... A line of severe thunderstorms over western Missouri and southeast Kansas will continue to move quickly to the east and southeast through the outlook area over the next six hours. Damaging winds of 60 to 80 mph are expected with storms as they move into central and southwest Missouri. A few scattered storms are also developing ahead of the line in Arkansas. These should also be monitored for severe development as they move northeast into southern Missouri. All modes of severe weather will be possible including tornadoes, hail and damaging winds, but short term emphasis will be on damaging winds and possible tornadoes with the line of storms moving into southwest and west central Missouri. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Behind the frontal passage, a mild and very dry air mass will return to the region Tuesday. Elevated to significant fire weather conditions will be possible Tuesday and to a lesser extent on Wednesday. A Red Flag Warning has been issued for areas along and north of the Interstate 44 corridor for Tuesday. Thunderstorms will again be possible late in the week into the first part of the weekend as a front sets up in the region. .SPOTTER INFORMATION STATEMENT... Spotter activation will continue to be needed over the next few hours. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf DSA
In the hours before
Local storm report, Mar 6, 11:32 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1132 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 3 N LAURIE 38.25N 92.83W
03/06/2017 MORGAN MO FIRE DEPT/RESCUE
HWY 5 TREE LANDED ON HOUSE.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMLocal storm report, Mar 6, 11:35 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1135 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND DMG 3 WSW I-44 NEAR MILE MA 37.23N 93.34W
03/06/2017 GREENE MO TRAINED SPOTTER
REPORTED AT COLGATE AND DIVISION,
SPRINGFIELD, MO. LARGE TREE DOWN WITH POWER
OUTAGE AT COLGATE AND DIVISION IN
SPRINGFIELD PER HAM RADIO.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMLocal storm report, Mar 6, 11:38 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1138 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM TSTM WND DMG MACKS CREEK 37.97N 92.97W
03/06/2017 CAMDEN MO EMERGENCY MNGR
HWY W, CARPORTS DAMAGED, MOBILE HOME
DESTROYED, ONE SPOTTER REPORTS IT LOOKS LIKE
A WAR ZONE.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMLocal storm report, Mar 6, 11:41 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1141 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM TSTM WND DMG 1 NNW SPRINGFIELD 37.21N 93.29W
03/06/2017 GREENE MO EMERGENCY MNGR
CONFIRMED REPORT OF PARTIAL ROOF COLLAPSE.
COMMERCIAL BUILDING WITH UNKNOWN OCCUPANCY
AT THIS TIME.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMLocal storm report, Mar 6, 11:43 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1143 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG 1 NNE SPRINGFIELD 37.21N 93.28W
03/06/2017 GREENE MO PUBLIC
REPORTED AT NATIONAL AND CHESTNUT,
SPRINGFIELD, MO.LARGE TREE REPORTED ON
CORNER OF NATIONAL/CHESTNUT, STORM SPOTTER
CONFIRMED TREE IS DOWN.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMLocal storm report, Mar 6, 11:45 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1145 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG 2 SW I-44 NEAR MILE MAR 37.22N 93.31W
03/06/2017 GREENE MO TRAINED SPOTTER
RESIDENCE WITH TREE ON ROOF.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 8:51 PM CST | Severe Thunderstorm Warning | SGF | Vernon | 39 min |
| Mar 6, 9:07 PM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 53 min |
| Mar 6, 9:09 PM CST | Special Weather Statement | SGF | Barton, Benton, Camden, Cedar, Dade, Dallas and 4 more | 81 min |
| Mar 6, 9:16 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 59 min |
| Mar 6, 9:19 PM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 56 min |
| Mar 6, 9:21 PM CST | Tornado Warning | SGF | Cedar, St. Clair, Vernon | 24 min |
| Mar 6, 9:35 PM CST | Severe Thunderstorm Warning | SGF | Cedar | 55 min |
| Mar 6, 9:40 PM CST | Special Weather Statement | SGF | Douglas, Howell, Ozark, Stone, Taney | 65 min |
| Mar 6, 9:40 PM CST | Tornado Warning | SGF | St. Clair | 19 min |
| Mar 6, 9:43 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 62 min |
| Mar 6, 10:00 PM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Greene, Jasper, Lawrence and 3 more | 60 min |
| Mar 6, 10:11 PM CST | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Miller and 2 more | 64 min |
| Mar 6, 10:14 PM CST | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 61 min |
| Mar 6, 10:19 PM CST | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Laclede, Lawrence, Polk and 1 more | 56 min |
| Mar 6, 10:29 PM CST | Tornado Warning | SGF | Camden, Miller, Morgan | 31 min |
| Mar 6, 10:41 PM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, McDonald, Stone | 64 min |
| Mar 6, 10:49 PM CST | Tornado Warning | SGF | Dallas, Laclede | 41 min |
| Mar 6, 10:50 PM CST | Tornado Warning | SGF | Camden, Miller, Pulaski | 40 min |
| Mar 6, 11:02 PM CST | Severe Thunderstorm Warning | SGF | Christian, Dallas, Douglas, Greene, Laclede, Pulaski and 3 more | 58 min |
| Mar 6, 11:09 PM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Stone, Taney | 66 min |
| Mar 6, 11:12 PM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 63 min |
| Mar 6, 11:13 PM CST | Severe Thunderstorm Warning | SGF | Ozark, Taney | 47 min |
| Mar 6, 11:41 PM CST | Tornado Warning | SGF | Maries, Phelps | 34 min |
| Mar 6, 11:43 PM CST | Tornado Warning | SGF | Douglas, Howell, Ozark | 47 min |
| Mar 6, 11:51 PM CST | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 54 min |
| Mar 7, 12:12 AM CST | Severe Thunderstorm Warning | SGF | Dent | 63 min |
| Mar 7, 12:19 AM CST | Tornado Warning | SGF | Howell | 41 min |
| Mar 7, 12:34 AM CST | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Taney | 56 min |
| Mar 7, 12:41 AM CST | Tornado Warning | SGF | Oregon, Shannon | 49 min |
| Mar 7, 1:23 AM CST | Special Weather Statement | SGF | Howell, Oregon | 52 min |
| Mar 7, 2:14 AM CST | Severe Thunderstorm Warning | SGF | Oregon | 13 min |
| Mar 7, 2:10 PM CST | Fire Weather Watch | SGF | Barton, Benton, Cedar, Dade, Hickory, Jasper and 5 more | 13 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.